Health Update

By

Update regarding my health.

Thank you for all the prayers. I hope I can bring good news, sadly, I will do my best to stay positive.

The chemo pill, Hydroxyurea, is not working. It is actually causing my body to deteriorate and raising other problems and side effects. I have now mouth sores on both of my cheeks.

Today is probably my worst day after my diagnosis. I thought they won’t be painful side effects but yesterday, my left foot started hurting. Today, I did blood test for uric acid, and also ultrasound for a deep vein thrombosis, or blood clot in my legs. They took more blood samples for other tests.

They told me to go home, they’ll just call me for results. However, I couldn’t wait because my left foot was in so much pain. I just want to know what it was, and for the pain to go away. I went to urgent care.

I have acute gout caused by Hydroxyurea. The chemo pill is not lowering my blood cells and just causing more problems to my body. My hematologist prescribed a new targeted treatment medicine called Jakafi, or Ruxolitinib. The urgent care doctor prescribed Endomethacin, a gout medicine.

New medicine for me. I have to adjust again because this new chemo medicine has more side effects than Hydroxyurea. Hopefully, it will work on my blood cells, with less side effects.

I am just thankful and glad that it wasn’t blood clot because that would take surgery and other complications.

I have to stay positive. It sucks, it is painful, I just want to give up, but my family and friends are the one that are keeping me hopeful. If you see me, you’ll never see the hurting Jireh, so my request is to hug my family; my mom, my father, my sister, my brother, my sister in law, and my niece and nephews. They see the hurting Jireh. Let them know that you care.

Thanks for reading.

Sincerely,

Jireh.

Advertisements